# SDR DALA2025110608092

- Difficulty date: October 28, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,563 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOOR WEB BETWEEN STA 986 AND STA 1006 CORRODED. C/W ALL STEPS OF PRI 629967-14 REVO.
